5 Jul 2011
Vicodin is not intended to be taken that way. Hydrocodone can be absorbed rectally but sometimes it can absorb in too high a concentration and could potentially be dangerous. If you get nausea from taking Vicodin, you will still get nausea as a side effect whether you take it by mouth or rectally although it does help some folks to take the medication with food if it upsets your stomach. It is not recommended that you take Vicodin rectally. If it causes you nausea, you should talk to your prescribing Dr about it. They might want to give you either a different medication or something to help to counteract the nausea.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
in my neck and back. I hated them at first because they would make me sick to my stomache, now, I cant seem to quit. I want to know if there is a ...
1 answer • 18 Jan 2010
I am about sick of having to alternate between vicoden and oxycodone everyday.I only like to take the vicoden most of the time because they are much ...
3 answers • 30 Mar 2011
Im feeling pretty sick right now, not taking any vicodin but do i really have to be this sick to start the suboxone?
2 answers • 5 Dec 2011
Is a Watson that has a number 540 on it equivalent to a regular vicoden 500, a vicoden es 7.5, or a vicoden hp 10?
1 answer • 23 Apr 2013